# SDR AALA980708

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CROSSBEAM END FITTING CORRODED ON FORWARD FLANGE AT TRAY NR 6.  INSTALLED DOUBLER REF SRM 53-10-15-2.  TST:  25,942 HOURS.  CYCLES:  10,261.  (X)
